UM  > 科技學院  > 數學系
The large deviation principle and steady-state fluctuation theorem for the entropy production rate of a stochastic process in magnetic fields
Chen,Yong1; Ge,Hao2; Xiong,Jie3; Xu,Lihu3,4
2016-07
Source PublicationJournal of Mathematical Physics
ISSN00222488
Volume57Issue:7
Abstract

Fluctuation theorem is one of the major achievements in the field of nonequilibrium statistical mechanics during the past two decades. There exist very few results for steady-state fluctuation theorem of sample entropy production rate in terms of large deviation principle for diffusion processes due to the technical difficulties. Here we give a proof for the steady-state fluctuation theorem of a diffusion process in magnetic fields, with explicit expressions of the free energy function and rate function. The proof is based on the Karhunen-Loève expansion of complex-valued Ornstein-Uhlenbeck process.

DOIhttp://doi.org/10.1063/1.4958978
URLView the original
Indexed BySCI
Language英语
WOS Research AreaPhysics
WOS SubjectPhysics, Mathematical
WOS IDWOS:000382444300025
Fulltext Access
Citation statistics
Cited Times [WOS]:1   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionDEPARTMENT OF MATHEMATICS
Affiliation1.School of Mathematics and Computing ScienceHunan University of Science and Technology,Xiangtan, Hunan,411201,China
2.Beijing International Center for Mathematical Research and Biodynamic Optical Imaging CenterPeking University,Beijing,100871,China
3.Department of MathematicsFaculty of Science and TechnologyUniversity of Macau,Taipa Macau,China
4.UMacau Zhuhai Research Institute,Zhuhai, Canton province,519080,China
Recommended Citation
GB/T 7714
Chen,Yong,Ge,Hao,Xiong,Jie,et al. The large deviation principle and steady-state fluctuation theorem for the entropy production rate of a stochastic process in magnetic fields[J]. Journal of Mathematical Physics,2016,57(7).
APA Chen,Yong,Ge,Hao,Xiong,Jie,&Xu,Lihu.(2016).The large deviation principle and steady-state fluctuation theorem for the entropy production rate of a stochastic process in magnetic fields.Journal of Mathematical Physics,57(7).
MLA Chen,Yong,et al."The large deviation principle and steady-state fluctuation theorem for the entropy production rate of a stochastic process in magnetic fields".Journal of Mathematical Physics 57.7(2016).
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen,Yong]'s Articles
[Ge,Hao]'s Articles
[Xiong,Jie]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen,Yong]'s Articles
[Ge,Hao]'s Articles
[Xiong,Jie]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen,Yong]'s Articles
[Ge,Hao]'s Articles
[Xiong,Jie]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.